# SDR COMA2011112370048

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 17,338 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 17,338 hours, 12,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280.00 CROSSBEAM IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FS 280.00 CROSSBEAM IAW REO 670-53-11-047.  SUBSTITUTED FASTENERS IN CROSSBEAM IAW REO 670-53-11-265.
